MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. INFINITY ERCP SAMPLING DEVICE

UNITED STATES ENDOSCOPY GROUP, INC. INFINITY ERCP SAMPLING DEVICE
Model Number 00711652
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record was reviewed and confirmed the device lot was manufactured to specification.There have been no other complaints associated with this lot.The device subject of this complaint has not been returned to steris endoscopy for evaluation.Statements from the instructions for use include: "do not force the brush through the endoscope's channel.Reduce angulation of the scope if resistance is met.Prior to procedure, actuate the handle several times to be sure the brush functions properly.If the unit does not function properly, or there is evidence of damage (e.G., bent brush, bent brush stem, kinked catheter), do not use this product and contact your local product specialist.When using a guidewire, irrigate the guidewire lumen of the catheter with sterile water/saline." the distributor has offered in-service training to the user facility on behalf of steris endoscopy; however, the user facility has declined.
 
Event or Problem Description
The distributor reported that the brush head component of an infinity ercp sampling device detached during a patient procedure for sampling a tumor in the bile duct.The brush head was retrieved, and the procedure was completed.No harm to the patient or user was reported.

Brand Name
INFINITY ERCP SAMPLING DEVICE
Common Device Name
SAMPLING DEVICE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key10588753
Report Number1528319-2020-00033
Device Sequence Number2670428
Product Code FDX
UDI-Device Identifier00724995184032
UDI-Public(01)00724995184032
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151889
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2023
Device Model Number00711652
Device Catalogue Number00711652
Device Lot Number2005658
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2020
Initial Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1